# SDR UIEA2021071501550

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 25,947 hours, 4,290 cycles
- System (JASC): 7100 · Powerplant System
- Part: Skin
- Condition: Scratched
- Location: Nr 3 Eng Nse Cwl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.3 ENG NOSE COWL LIP SKIN 5:30 O'CLOCK AREA FOUND SCRATCH MARK.( THE NOSE COWL SUBJECT AREA BLEND OUT REPAIR CARRIED OUT AS PER SRM 54-10-01-1A-1 REV 34 DATE 20 JUL 2021. )
